# SDR DL757971559

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL SIMILAR TO BURING RUBBER ON T/O CLEARS UP 1500 FT SMELL OCCURS WHEN GEAR DOWN UNTIL ROLLOUT, SMELL IN VICINITY OF OAP AND NEAR RUDDER PEDALS, CONSOLE AREA.  CORR/INSP A/C BAYS ENGS AND OPA PANELS ALL CK NORMAL RAN, BOTH ENGS TO T/O PWR CK BOTH PACKS COULD NOT DUPLICATE.  A/C OK FOR SERVICE.
